International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 379-382

A note on complex L1-predual spaces

Mrinal Kanti Das

Department of Mathematics, University of Nairobi, Box 30197, Nairobi, Kenya

Received 11 May 1988; Revised 5 December 1988

Copyright © 1990 Mrinal Kanti Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some characterizations of complex L1-predual spaces are proved.